IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Characterizations of $C^*$-algebras


Author: T. W. Palmer
Journal: Bull. Amer. Math. Soc. 74 (1968), 538-540
DOI: https://doi.org/10.1090/S0002-9904-1968-11998-6
MathSciNet review: 0222659
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Berkson, Some characterizations of C*-algebras, Illinois J. Math. 10 (1966), 1-8. MR 185455
  • 2. B. W. Glickfeld, A metric characterization of C(X) and its generalization to C*- algebras, Illinois J. Math. 10 (1966), 547-556. MR 201988
  • 3. J. G. Glimm and R. V. Kadison, Unitary operators in C*-algebras, Pacific J. Math. 10 (1960), 547-556. MR 115104
  • 4. G. Lumer, Semi-inner-product spaces, Trans. Amer. Math. Soc. 100 (1961), 29-43. MR 133024
  • 5. T. W. Palmer, Unbounded normal operators on Banach spaces, Trans. Amer. Math. Soc. (to appear). Also MRC Technical Summary Report No. 785. MR 231213
  • 6. B. Russo and H. A. Dye, A note on unitary operations in C*-algebras, Duke Math. J. 33 (1966), 413-416. MR 193530
  • 7. I. Vidav, Eine metrische Kennzeichnung der selbstadjungierten Operatoren, Math. Z. 66 (1956), 121-128. MR 84733


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11998-6

American Mathematical Society